# SDR 08FDEA01707

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,557 hours, 13,324 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CENTER WING UPPER SKIN SURFACE AT STA 1341 X = 101 FOUND CORROSION.  REPAIR CARRIED OUT AS PER EA 1-5710-113145,  CLASSIFIED AS A MINOR REPAIR AS PER FEDEX GMM 6-2-100.
